# SDR 2024FA0000447

- Difficulty date: June 13, 2024
- Submitted: June 13, 2024
- Operation: General aviation
- Aircraft: SERVZ
- Make and model: Cessna 525
- Aircraft serial: 1057
- Aircraft time: 949 hours, 764 cycles
- Engine: Wilint FJ441AP
- Engine time: 949 hours, 764 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 66032
- Part serial: HW57820
- Condition: Damaged
- Location: Engine
- Part time: 949 hours, 764 cycles
- Component: Engine, Wilint, FJ441AP
- Component part number: 7211201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE  WAS RETURNED TO OUR REPAIR STATION FOR UNSCHEDULED REPAIR.  THE ENGINE OEM PROVIDED A REPORT FROM THE AIRCRAFT OPERATOR STATING “AFTER CLIMB-OUT FOLLOWING TAKEOFF AS THE GEAR WAS RETRACTED THE CREW NOTICED A CHANGE IN SOUND CHARACTERISTICS FROM THE ENGINE AND POSSIBLY SOME VIBRATIONS.  OTHER THAN THE SOUND AT HIGHER POWER SETTINGS AND POSSIBLE VIBRATION, THE ENGINE WAS OPERATING WITH NORMAL VALUES.”   ENGINE OEM REPORTED THE AIRCRAFT COMPLETED A 36-MINUTE FLIGHT WHICH DEPARTED FROM TRF AND LANDED IN ESGG.  ENGINE OEM DIRECTED SERVICE CENTER PERSONNEL TO COMPLETE A BORESCOPE INSPECTION, WHICH SUBSEQUENTLY REVEALED ONE LIBERATED INTERMEDIATE PRESSURE COMPRESSOR (IPC) ROTOR.  DISASSEMBLY OF ESN 290519 IN OUR REPAIR STATION CONFIRMED ONE MISSING IPC ROTOR BLADE ACCOMPANIED BY SECONDARY DAMAGE TO FAN STATOR VANE TRAILING EDGES.  INSPECTION OF THE IPC STATOR VANES AND HIGH PRESSURE COMPRESSOR ROTOR REVEALED NO DAMAGE, INDICATING THE LIBERATED IPC BLADE DID NOT ENTER THE ENGINE CORE.
